MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH CLAMP INSERTS-SOFT/TRACTION, 30MM; DXC

APPLIED MEDICAL RESOURCES STEALTH CLAMP INSERTS-SOFT/TRACTION, 30MM; DXC
Model Number 10
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause.A review of the manufacturing records for the lot number provided revealed that the product passed all quality and manufacturing inspections.(b)(4) units from this lot were sampled.Minimum force to remove the pads were more than double the acceptance criteria.The exact root cause remains unknown as the device was not returned for evaluation.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Carotid artery- "during the count at the end of the procedure staff noticed the blue pad had come off of the plastic frame/insert and the pads were located inside the patient." patient status: unknown.

Brand Name
STEALTH CLAMP INSERTS-SOFT/TRACTION, 30MM
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382267
Report Number2027111-2017-01505
Device Sequence Number16275609
Product Code DXC
UDI-Device Identifier00607915112950
UDI-Public(01)00607915112950(17)190319(30)01(10)1219070
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2019
Device Model Number10
Device Catalogue Number10
Device Lot Number1219070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2014
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1